Blank Cover Image
所蔵情報QRコード

Mathematics of computation / American Mathematical Society

資料種別:
雑誌
背文字タイトル:
Mathematics of Computation
出版情報:
Washington, D.C. : National Academy of Sciences-National Research Council, 1960-
形態:
v. ; 26 cm
巻次年月次:
Vol. 14, no. 69 (1960)-
継続前誌:
Mathematical tables and aids to computation : a quarterly journal edited on behalf of the comittee on mathematical tables and aids to computation <AA0029304X>
ISSN:
00255718
書誌ID:
AA00723750
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

Moskovskoe matematicheskoe obshchestvo, American Mathematical Society

American Mathematical Society

American Mathematical Society

Macmillan

Institute of Management Sciences, Operations Research Society of America

Institute of Management Sciences

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12